Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can't Swallow Pills
Mar 28, 2009

My partner cannot swallow pills, On truvada and others, the Oral Suspensions are not available as of yet. Is there something that can ease the taste of the crushed med, it's the only way to get it in his body. I am on Atripola and it is working really well. Both of us are HIV poz for over 25 years apiece.

Response from Dr. Henry

Peanut butter and chocolate milk sometimes can coat the throat to make some meds more palatable. He may need to see a psychologist to work on the swallowing problem. In some cases I have had a feeding tube placed (through skin into stomach) to allow for meds to be given in patients who cannot swallow crucual medications. KH



Previous
Body Pain
Next
Retaning water

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement